The Annals of Probability
- Ann. Probab.
- Volume 13, Number 4 (1985), 1279-1285.
An Improved Subadditive Ergodic Theorem
A new version of Kingman's subadditive ergodic theorem is presented, in which the subadditivity and stationarity assumptions are relaxed without weakening the conclusions. This result applies to a number of situations that were not covered by Kingman's original theorem. The proof involves a rather simple reduction to the additive case, where Birkhoff's ergodic theorem can be applied.
Ann. Probab., Volume 13, Number 4 (1985), 1279-1285.
First available in Project Euclid: 19 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Liggett, Thomas M. An Improved Subadditive Ergodic Theorem. Ann. Probab. 13 (1985), no. 4, 1279--1285. doi:10.1214/aop/1176992811. https://projecteuclid.org/euclid.aop/1176992811